# SDR DLM88002080

- Difficulty date: October 22, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 25,516 hours, 20,088 cycles
- Engine: Pwa JT8D219
- Engine time: 29,107 hours, 23,630 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 29,107 hours, 23,630 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT AT APPROX 23K FEET, LEFT OIL STRAINER CLOG MESSAGE ILLUMINATED.  REDUCED THROTTLE AND MESSAGE REMAINED ILLUMINATED.  IAW POM SHUT DOWN ENGINE.  REPLACED ENGINE FOR INTERNAL FAILURE.
